# SDR IPXA2016042802712

- Difficulty date: April 14, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 095
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RCB FWD FACE SKIN CORRODED UNDER LT, NR 1 FLOOR FITTING.  REPAIRED NOTED CORROSION IAW EA 011-5310-01-A6217, REV IR AND EO MD11-5320-60601-A.
